[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: What A Day!

 The pharmacist did mention that it would help if I DID eat yogurt cause
apparently the pills washout all the bacteria in your stomach and instines and
eating yogurt will replace the good bacteria that you need in there - but I have
yet to eat any. I have the most discuting flavor in my mouth it feels like I
have a mouth full of pennies!

Summer (dx'd 1986 at age 4)
Pumping Nov.12/02 - Blue Paradigm

> I don't have H-Pylori, but my dad did, and I saw him go through 
> the 
> treatments.  Are you on the pills that you have to take with 
> yogurt?  I'm 
> not sure, but I think the yogurt has something to do with the side 
> effects, 
> because, although my dad has some when he first started treatment, 
> they went 
> away after a day or two of eating yogurt.  Just somethingg you 
> might want to 
> check on....
for HELP or to subscribe/unsubscribe, contact: